Table of Contents Author Guidelines Submit a Manuscript
Geofluids
Volume 2017, Article ID 8745894, 11 pages
https://doi.org/10.1155/2017/8745894
Research Article

Theoretical and Case Studies of Interval Nonprobabilistic Reliability for Tailing Dam Stability

School of Resources and Safety Engineering, Central South University, Changsha 410083, China

Correspondence should be addressed to Longjun Dong; nc.ude.usc@gnod.jl

Received 31 May 2017; Revised 24 July 2017; Accepted 31 July 2017; Published 28 September 2017

Academic Editor: Qinghui Jiang

Copyright © 2017 Longjun Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Longjun Dong, Daoyuan Sun, and Xibing Li, “Theoretical and Case Studies of Interval Nonprobabilistic Reliability for Tailing Dam Stability,” Geofluids, vol. 2017, Article ID 8745894, 11 pages, 2017. https://doi.org/10.1155/2017/8745894.